Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    13
  • views
    4826

onTANE DAY 58 aiNT NORMAL

jataro

222 views

i should be drying up by now.. unfortunately, my right cheek is a fresh meat! red and shiny and yeah, huge!!! ok,,, so im gonna be mentioning some things not normal for an accutane experience...

1. my progress is really slow.. and- is there a term much worse than breaking out? thats what im experiencing right now.. and yes im still positive about it.. still taking 20mg/day (a very low dose) and my face is really freaking out.. :redface:

2. i was on doxy last week, (because of an infection) i discussed it with my derm after my panic episode.. she said its ok, blah blah.. besides ill be on it for 5 days only blah blah... and guess what... i have a stubborn infection.. so yeah.. my face is still infected.. after my antibiotic 5-day treatment.

3. i had my blood tests and??? culture pus! F*ck!!! im getting a lot of tests!

RESULTS:

RBC and Hemoglobin are low.. (yes! im anemic- i get that)

bad cholesterol is a bit high (because of accutane itll be normal once i get off the medication)

uric acid- high

etc etc

FULL PROFILE: liver can still handle accutane.. so im still good to go.. :redface:

heres the awkward thing...

culture pus- e.coli??????

why the hell will e. coli be present in my face??? DAMN!!!

and right! its my dog... SHIT! from now on, id have to let my dog sleep on the floor or outside my room.. :D he mustve got this bacteria on my face..

so later.. ill be having a moment with my derm again,, and shell be discussing some antibiotic treatment just to get rid of the infection.. hope it works this time...

FML!



2 Comments


Recommended Comments

I think worse than an break out is called an explosion. I've had them. Your Derm has you on Doxy because it is an anti-biotic. You will be fine. I hope you are doing much better by now.

Share this comment


Link to comment
I think worse than an break out is called an explosion. I've had them. Your Derm has you on Doxy because it is an anti-biotic. You will be fine. I hope you are doing much better by now.
heeeey! thank you! well at least i can vent here and people can really give you good advise.. im done with doxy actually but but but.. im expecting myself to be in another round of antibiotics.. im just glad that they were able to check the problem... i just cant wait to be better.. PATIENCE is a virtue! (i hate this saying!) hahaha!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×